MAUDE Adverse Event Report: DEPUY SPINE INC X-MESH TORQUE DRIVER HNDL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC X-MESH TORQUE DRIVER HNDL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 288900050
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on august 22, 2019, the x-mesh torque driver handle was found to have calibration failure during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).D10, h3: correction.H4, h6: additional information.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was not returned for evaluation.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.Should more information and/or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
X-MESH TORQUE DRIVER HNDL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9034548
Report Number1526439-2019-52075
Device Sequence Number19516681
Product Code LXH
UDI-Device Identifier10705034222868
UDI-Public10705034222868
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number288900050
Device Lot NumberBR574332
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1